Article citationsMore>>

Y. Zhu, “Modular Invariance of Characters of Vertex Operator Algebras,” Journal of the American Mathematical Society, Vol. 9, 1996, pp. 237-302. http://dx.doi.org/10.1090/S0894-0347-96-00182-8

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top